Alert archive / Arkansas / Tornado Warnings in 2012

Tornado Warning 9, NWS Little Rock, AR

January 22, 2012Arkansas County, Jefferson County, Lincoln County, Arkansas

NWS Little Rock, AR issued this tornado warning at Jan 22, 2012, 8:02 PM CST for Arkansas County, Jefferson County, Lincoln County, Arkansas. It was in force for 28 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 22, 2012, 8:02 PM CST (02:02 UTC)
Expired
Jan 22, 2012, 8:30 PM CST
In force
28 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Arkansas County, AR, Jefferson County, AR, Lincoln County, AR

The radar

The Little Rock radar (KLZK), 90 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 22, 8:06 PM CSTTORNADO 12 Wsw Moscow, ARTHE STARTING POINT OF THE TORNADO WAS 2.7 MILES WSW OF MOSCOW AND ENDED 1.2 MILES NE OF MOSCOW FOR A TOTAL PATH LENGTH OF 3.8 MILES. THIS TORNADO WAS RATED AN EF1. DAMAGE FOUND INCLUDED A SHED WHICH WAS THROWN OVER A FARM SHOP. THE FARM SHOPS ROOF WAS DAMAGED.
Jan 22, 8:10 PM CSTHAIL 1.25Hooker, AR
Jan 22, 8:10 PM CSTHAIL 2.751 Nw Hooker, AR
Jan 22, 8:15 PM CSTTORNADO 2Sweden, ARTHE EF2 TORNADO TOUCHED DOWN IN SWEDEN...AND CONTINUED 16.9 MILES TO 3.45 NE OF LODGE CORNER...AFFECTING JEFFERSON AND ARKANSAS COUNTIES. IN JEFFERSON COUNTY...NUMEROUS TREES WERE BLOWN DOWN. GRAIN BINS WERE DESTROYED...AND THERE WAS DAMAGE TO METAL BUILDINGS
Jan 22, 8:30 PM CSTTORNADO2 E Lodge Corner, ARLAW ENFORCEMENT REPORTED A TORNADO ON THE GROUND AT THE JUNCTION OF HIGHWAYS 11 AND 165 TWO MILES EAST OF LODGE CORNER.
Jan 22, 8:36 PM CSTTORNADO 25 Wsw De Witt, ARTHE EF2 TORNADO TOUCHED DOWN 5.5 MILES WNW OF DE WITT...AND CONTINUED 14.4 MILES TO NEAR CROCKETTS BLUFF. THIS TORNADO REMAINED IN ARKANSAS COUNTY...WITH FOUR STEEL TRANSMISSION TOWERS BLOWN DOWN...AND THERE WAS DAMAGE TO A FEW FARM OUTBUILDINGS. NUMEROUS TREE
Jan 22, 8:38 PM CSTTORNADO1 W Burks, ARTORNADO REPORTED ON THE GROUND 1 MILE WEST OF BURKS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 22, 5:16 PM CSTTornado Watch PDSSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 2.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2012-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 998 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2012-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 475 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
998 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
455 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
475 m²/s²
0-3 km storm-relative helicity
474 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

873 
WFUS54 KLZK 230202
TORLZK
ARC001-069-079-230230-
/O.NEW.KLZK.TO.W.0009.120123T0202Z-120123T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
802 PM CST SUN JAN 22 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN LINCOLN COUNTY IN SOUTHEAST ARKANSAS...
  SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
  WESTERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 830 PM CST

* AT 759 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM 
HAS A HISTORY OF PRODUCING TORNADOES AND LARGE HAIL. THIS SEVERE   
STORM WAS LOCATED 6 MILES SOUTHWEST OF COTTONDALE...OR 8 MILES   
SOUTHEAST OF PINE BLUFF. DOPPLER RADAR SHOWED THIS SEVERE STORM   
MOVING NORTHEAST AT 65 MPH. IN ADDITION TO THE TORNADO...THIS 
STORM   IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL 
SIZE.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WOODVILLE...          RICHARDSON...         MADDING...
  LITTLE BAYOU METO PARK...                   LINWOOD...
  LANGFORD...           ENGLISH LAKE...       COTTONDALE...
  SWAN LAKE...          SARASSA...            REYDELL...
  PINEBERGEN...         NOBLE LAKE...         MOSCOW...
  LODGE CORNER...       LADD...               GLENLAKE...
  CORNERSTONE...

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 43 AND 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3417 9133 3404 9195 3405 9196 3406 9196
      3406 9197 3417 9203 3446 9149
TIME...MOT...LOC 0202Z 242DEG 57KT 3414 9188

$$

64

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Jan 22, 5:28 PM CST, 2 hours 34 minutes earlier.

Area forecast discussion, Jan 22, 5:28 PM CST, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
528 PM CST SUN JAN 22 2012

.DISCUSSION...

UPDATED FOR 00Z AVIATION DISCUSSION BELOW...AS WELL AS UPDATED
ZONES/FORECAST FOR TORNADO WATCH #5 AND NEAR TERM TEMP/DEWPT
TRENDS.

&&

.AVIATION...

PERSISTENT FOG AND LOW CIGS HAVE CONTINUED ACROSS PORTIONS OF THE
STATE...MAINLY LOCATIONS ALONG AND NORTH OF THE WARM FRONT. THIS
FRONT WAS PUSHING NORTH INTO NERN SECTIONS OF THE STATE. TERMINALS
HOT...HRO AND BPK HAVE SEEN THE WORST CONDITIONS SO FAR. OTHER
SITES HAVE SEEN IMPROVING CONDITIONS...BUT THAT ALSO MEANS TSRA
POTENTIAL IS INCREASING AS TEMPS HAVE WARMED SIGNIFICANTLY. HAVE
MENTIONED TSRA AT THE CENTRAL AND SRN SITES...AND VCSH AT NRN
SITES. THUNDERSTORM POTENTIAL AND THE LOW CIGS AND VIS WILL
DECREASE SIGNIFICANTLY AS THE COLD FRONT SURGES EAST ACROSS THE
STATE OVERNIGHT. EXPECT BREEZY WEST AND NW WINDS BEHIND THE
FRONT...AND CLEARING SKIES THROUGH MON MORNING. WINDS SHOULD CALM
DOWN DURING MON AFTERNOON AS HIGH PRESSURE MOVES OVER THE STATE.

&&

.PREV DISCUSSION... /ISSUED 225 PM CST SUN JAN 22 2012/

SHORT TERM...TONIGHT THROUGH WEDNESDAY

NOT A LOT OF VALUE CAN BE ADDED AT THIS TIME AS CURRENT FORECAST
SEEMS TO HAVE A GOOD HANDLE ON OVERALL SITUATION. MODELS AGREE THAT
AN OVERALL PROGRESSIVE PATTERN WILL CONTINUE THROUGH THE PERIOD WITH
A COUPLE OF SYSTEMS TO DEAL WITH. MODEL DIFFERENCES ARE NOT ENOUGH
THAT ONE MODEL SOLUTION CAN BE FAVORED OVER ANOTHER SO THE MIDDLE OF
THE ROAD APPROACH WILL BE USED ONCE AGAIN.

POSSIBLE SEVERE WEATHER EVENT STILL ON TRACK FOR LATE THIS AFTERNOON
AND EARLY THIS EVENING OVER THE EASTERN HALF OF THE STATE WITH MAIN
IMPACT AREA ACROSS THE EASTERN TWO ROWS OF COUNTIES IN THE LITTLE
ROCK COUNTY WARNING AREA.

A LARGE AND INTENSE TROUGH IS CLEARLY VISIBLE OVER THE CENTRAL AND
SOUTHERN HIGH PLAINS AT THIS TIME. SYSTEM WILL CONTINUE TO EJECT TO
THE EAST...TAKING ON MORE OF A NEGATIVE TILT AS IT DOES. SYSTEM WILL
BE ACCOMPANIED BY STRONG JET STREAK AND SIGNIFICANT HEIGHT FALLS AS
IT KICKS OUT. STRONG SURFACE REFLECTION IS LOCATED OVER EASTERN
KANSAS AT THIS TIME AND EXPECTED TO RACE OFF TO THE NORTHEAST AND
DRAG A COLD FRONT ACROSS THE STATE THIS EVENING. ALL SIGNS CONTINUE
TO POINT TOWARDS CONVECTIVE DEVELOPMENT AHEAD OF THIS FRONT OVER
EASTERN ARKANSAS LATE THIS AFTERNOON.

STORMS THAT DEVELOP SHOULD QUICKLY BECOME SEVERE WITH DAMAGING
WINDS...LARGE HAIL...AND ISOLATED TORNADOES ALL THREATS. THE
QUESTION REMAINS IF THE CONVECTION ORGANIZES QUICK ENOUGH TO PROVIDE
A SIGNIFICANT SEVERE THREAT OR IF THE MAIN THREAT WILL BE A BIT
FURTHER EAST. LOW CLOUDS AND FOG MAY ALSO INHIBIT STORM DEVELOPMENT
OVER SOME  OF THE COUNTRY WARNING AREA UNTIL LATER ON BUT WARM
FRONT ADVANCING FROM THE SOUTH EXPECTED TO CLEAR US OUT AND
INTRODUCE DEEP GULF MOISTURE.

MODELS REMAIN CONSISTENT IN DEVELOPING DISCREET STORMS LATE THIS
AFTERNOON AND EARLY EVENING BEFORE CELLS MERGE INTO A LINE AND RACE
EAST. CURRENT CURRENT THINKING IS THAT AREAS EAST OF US67/167
CORRIDOR COULD SEE AT LEAST ISOLATED SEVERE THUNDERSTORMS THIS
EVENING. THE COLD FRONT WILL CLEAR THE STATE BY AROUND MIDNIGHT
TONIGHT...TAKING THE STORM THREAT WITH IT. GRADIENT WINDS WILL
REMAIN HIGH ENOUGH THAT A LAKE WIND ADVISORY WILL BE NEEDED TONIGHT.

QUASI ZONAL FLOW AND HIGH PRESSURE WILL PROVIDE A MILD AND DRY
MONDAY BEFORE THE NEXT DEEP PACIFIC TROUGH...EXPECTED TO BE OVER THE
GREAT BASIN LATE MONDAY COMES INTO PLAY. MODELS REMAIN CONSISTENT IN
CARVING OUT AN UPPER LOW AND PLACING IT NEAR EL PASO BY THE END OF
TUESDAY. A MOIST LOW LEVEL AIR MASS RETURNS AND OVERRUNS A WARM
FRONT STRETCHED ALONG THE GULF COAST TUESDAY NIGHT AND WEDNESDAY AS
LOW PRESSURE PASSES TO THE SOUTH. RAIN WILL TAPER OFF WEDNESDAY
NIGHT BUT SOME AREAS COULD SEE LOCALLY HEAVY AMOUNTS. OVERALL THE
MAX/MAV TEMPS LOOK REASONABLE AND ARE GENERALLY ACCEPTED.

LONG TERM...THURSDAY THROUGH SUNDAY

SPLIT FLOW WILL CONTINUE INTO THE EXTENDED...WITH MODELS SLOWER
IN MOVING UPPER SYSTEM AWAY FROM THE STATE. ANOTHER WEAK
SYSTEM/COLD FRONT WILL MOVE THROUGH ON FRIDAY/EARLY SATURDAY...AND
INTRODUCED SMALL RAIN CHANCES. HIGH PRESSURE WILL THEN MOVE
IN...WITH DRY CONDITIONS TO CLOSE OUT THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     39  56  32  57 /  60   0   0  10
CAMDEN AR         41  63  38  65 /  40   0   0  10
HARRISON AR       34  55  31  58 /  20   0   0  10
HOT SPRINGS AR    39  60  34  63 /  30   0   0  10
LITTLE ROCK   AR  40  59  34  61 /  50   0   0  10
MONTICELLO AR     43  62  38  65 /  70   0   0  10
MOUNT IDA AR      38  61  34  63 /  20   0   0  10
MOUNTAIN HOME AR  36  55  31  57 /  30   0   0  10
NEWPORT AR        40  56  33  57 /  70   0   0  10
PINE BLUFF AR     42  60  37  63 /  60   0   0  10
RUSSELLVILLE AR   36  58  32  60 /  20   0   0  10
SEARCY AR         40  57  33  59 /  60   0   0  10
STUTTGART AR      42  59  36  61 /  70   0   0  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 3 AM CST MONDAY FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

&&

AVIATION...62
Hazardous weather outlook, Jan 22, 2:45 PM CST, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
245 PM CST SUN JAN 22 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-231100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
245 PM CST SUN JAN 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...REMAINDER OF THIS AFTERNOON AND TONIGHT

A SLIGHT TO MODERATE RISK OF SEVERE STORMS WILL BE POSSIBLE OVER
PARTS OF CENTRAL AND EASTERN ARKANSAS THIS AFTERNOON TO EVENING.

FOG...LOCALLY DENSE...WILL CONTINUE FOR THE NEXT SEVERAL HOURS AND
CREATE HAZARDOUS DRIVING CONDITIONS. AREA MOTORISTS SHOULD USE EXTRA
CAUTION.

OTHERWISE...THE FAST MOVING STRONG STORM SYSTEM AND COLD FRONT
WILL MOVE THROUGH THE REGION TODAY AND TONIGHT...AND DEVELOP
SHOWERS AND THUNDERSTORMS. FACTORS WILL COME TOGETHER FOR
SCATTERED STRONG TO SEVERE STORMS...MAINLY OVER CENTRAL AND
EASTERN ARKANSAS.

THE STORM PREDICTION CENTER HAS ISSUED A SLIGHT RISK OF SEVERE
STORMS FOR MUCH OF CENTRAL ARKANSAS...WHILE A MODERATE RISK OF
SEVERE STORMS FOR MUCH OF EASTERN ARKANSAS. THE SEVERE STORMS WILL
HAVE THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. THERE WILL
ALSO BE AN ISOLATED TORNADO THREAT ESPECIALLY OVER EASTERN
ARKANSAS WHERE WIND FIELDS WILL BECOME MORE FAVORABLE. MAIN TIME
PERIOD OF EXPECTED SEVERE STORM POTENTIAL IS THIS AFTERNOON
THROUGH MIDNIGHT. THIS IS A DEVELOPING WEATHER SITUATION AND
ARKANSAS RESIDENTS SHOULD CLOSELY MONITOR THE WEATHER THIS
AFTERNOON THROUGH TONIGHT.

GUSTY WINDS WILL DEVELOP AS THE SYSTEM APPROACHES AND PASSES AND A
LAKE WIND ADVISORY IS IN EFFECT FROM 6 PM THIS EVENING UNTIL 3 AM
MONDAY MORNING.

THE SYSTEM WILL MOVE OUT OF ARKANSAS TONIGHT AND TAKE THE RAIN AND
STORMS TO THE EAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE NEXT STORM SYSTEM WILL LIKELY AFFECT ARKANSAS AROUND MID WEEK
WITH RENEWED CHANCES FOR RAIN AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING DUE
TO THE SEVERE WEATHER THREAT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

59/63

In the hours before

Local storm report, Jan 22, 7:31 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
731 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             4 S ENGLAND             34.49N 91.97W
01/22/2012  E1.25 INCH       JEFFERSON          AR   AMATEUR RADIO

            AMATEUER OPERATOR REPORTING SOME HAIL STONES THE SIZE OF
            SAOFTBALLS.

&&

56
Local storm report, Jan 22, 7:34 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
734 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             ENGLAND                 34.54N 91.97W
01/22/2012  E1.50 INCH       LONOKE             AR   AMATEUR RADIO

&&

56
Local storm report, Jan 22, 7:41 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
741 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     TORNADO          4 NE FORDYCE            33.86N 92.36W
01/22/2012                   CLEVELAND          AR   LAW ENFORCEMENT

            TORNADO REPORTED ON THE GROUND BY LAW ENFORCEMENT4 MILES
            NORTHEAST OF FORDYCE.

0726 PM     TORNADO          4 NE FORDYCE            33.86N 92.36W
01/22/2012                   CLEVELAND          AR   LAW ENFORCEMENT

            DAMAGE REPORTED ON THE NORTH SIDE OF FORDYCE. LAW
            ENFORCEMENT REPORTS HOUSES DAMAGED AND TREES DOWN.

&&

56
Local storm report, Jan 22, 7:55 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
755 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TORNADO          5 W COY                 34.54N 91.96W
01/22/2012                   LONOKE             AR   AMATEUR RADIO

            AMATEUR RADIO OPERATOR REPORTED A BRIEF TORNADO
            TOUCHDOWWN 5 MILES WEST OF COY

&&

56
Local storm report, Jan 22, 7:57 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
757 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     FUNNEL CLOUD     4 W ENGLAND             34.54N 92.04W
01/22/2012                   PULASKI            AR   AMATEUR RADIO

&&

56
Local storm report, Jan 22, 8:01 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
801 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     HAIL             PINEBERGEN              34.10N 91.98W
01/22/2012  E1.75 INCH       JEFFERSON          AR   LAW ENFORCEMENT

&&

56

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 6:03 PM CSTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, White27 min
Jan 22, 6:20 PM CSTSevere Thunderstorm WarningLZKCleburne, White25 min
Jan 22, 6:26 PM CSTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring, Jefferson, Saline49 min
Jan 22, 6:28 PM CSTSevere Thunderstorm WarningLZKGarland, Saline32 min
Jan 22, 6:32 PM CSTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita28 min
Jan 22, 6:35 PM CSTTornado WarningLZKCalhoun, Dallas, Ouachita40 min
Jan 22, 6:36 PM CSTTornado WarningLZKDallas, Grant, Hot Spring, Jefferson24 min
Jan 22, 6:43 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson, White, Woodruff32 min
Jan 22, 6:46 PM CSTSpecial Weather StatementLZKGarland29 min
Jan 22, 6:49 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson, Sharp41 min
Jan 22, 6:58 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson, White, Woodruff47 min
Jan 22, 6:58 PM CSTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White47 min
Jan 22, 6:58 PM CSTTornado WarningLZKGrant, Jefferson, Lonoke, Pulaski32 min
Jan 22, 7:01 PM CSTTornado WarningLZKCalhoun, Cleveland, Dallas, Ouachita29 min
Jan 22, 7:09 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson51 min
Jan 22, 7:10 PM CSTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita35 min
Jan 22, 7:25 PM CSTTornado Warning EmergencyLZKCleveland, Dallas, Jefferson, Lincoln50 min
Jan 22, 7:29 PM CSTTornado WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie31 min
Jan 22, 7:32 PM CSTSevere Thunderstorm WarningLZKJackson, Monroe, Prairie, White, Woodruff43 min
Jan 22, 7:34 PM CSTSevere Thunderstorm WarningLZKGrant, Hot Spring, Jefferson, Pulaski, Saline26 min
Jan 22, 7:38 PM CSTSevere Thunderstorm WarningLZKJackson, White, Woodruff52 min
Jan 22, 7:44 PM CSTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Jefferson, Lincoln46 min
Jan 22, 7:48 PM CSTTornado WarningLZKArkansas, Jefferson, Lonoke, Prairie, Pulaski27 min
Jan 22, 7:55 PM CSTTornado WarningLZKMonroe, Prairie, Woodruff35 min
Jan 22, 8:07 PM CSTSpecial Weather StatementLZKOuachita43 min
Jan 22, 8:08 PM CSTSevere Thunderstorm WarningLZKJackson, Monroe, Prairie, Woodruff52 min
Jan 22, 8:12 PM CSTTornado WarningLZKArkansas, Lonoke, Monroe, Prairie33 min
Jan 22, 8:13 PM CSTTornado WarningLZKArkansas, Cleveland, Jefferson, Lincoln47 min
Jan 22, 8:24 PM CSTSevere Thunderstorm WarningLZKCleveland, Jefferson, Lincoln33 min
Jan 22, 8:27 PM CSTTornado WarningLZKArkansas, Jefferson, Monroe48 min
Jan 22, 8:41 PM CSTSevere Thunderstorm WarningLZKMonroe, Prairie19 min
Jan 22, 8:53 PM CSTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland19 min
Jan 22, 8:59 PM CSTSevere Thunderstorm WarningLZKArkansas, Monroe16 min
Jan 22, 9:07 PM CSTRiver Flood AdvisoryLZKIndependence, Jackson, Lawrence13 hr
Jan 22, 9:15 PM CSTSevere Thunderstorm WarningLZKArkansas, Monroe30 min
Jan 22, 9:17 PM CSTSevere Thunderstorm WarningLZKDesha, Drew, Lincoln28 min
Jan 22, 9:40 PM CSTSevere Thunderstorm WarningLZKArkansas, Desha, Drew35 min
Jan 22, 9:51 PM CSTSevere Thunderstorm WarningLZKBradley, Drew24 min
Jan 23, 9:50 AM CSTRiver Flood WarningLZKJackson, Woodruff33 days

Nearby

Tornado Warnings in Arkansas, 2012Every tornado warning in 2012Tornadoes in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.